# SDR DXTA2010122304376

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- Aircraft time: 3,341 hours, 2,208 cycles
- Engine: Pwc PW306C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: MS288892
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT (HANDLE LOCKED OUT) WOW MISCOMPARE.  VISUALLY INSPECTED SQUAT SWITCHES. OPS CHECKED ALL SQUAT SWITCHES AND VERIFIED INPU IN OT IAW PCB JACKED ACFT AND PERFORMED GEAR SWING.  NO DISPREANCIES FOUND.  CHECKED SERVICE OF NOSE STRUT, FOUND UPPER CHAMBER PEOPERLY SERVICED BUT LOWER CHAMBER AT ZERO PSI CW COMPLETE STRUT SERVICE AND REPLACED IAW STRUT SERVICING VALVE IAW MM, CHAP 32-20-00, REV 17.  LEAK AND OPS CHECK GOOD.
